# SDR SWAA2021112439552

- Difficulty date: November 1, 2021
- Submitted: November 24, 2021
- Operation: Air carrier
- Aircraft: N8619F
- Make and model: Boeing 737-8H4
- Aircraft serial: 33939
- Aircraft time: 27,911 hours, 12,502 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT; WL 156; RBL 23; STA 767 TO STA 787;FWD FLR SHIELD IS CORRODED IN MULTIPLE AREAS; AS MARKED / BLENDED OUT CORROSION ON FWD FLR SHIELD OF AFT CARGO COMPARTMENT WL 156 RBL 23 STA 767 IAW SRM 53-00-53-1A-2 ORIGINAL THICKNESS .050' REMAINING THICKNESS .035' MATERIAL LOSS OF .015' OUT OF LIMITS IAW SRM 53-00-53-1A-2 REMOVED OUT OF LIMITS SHIELD AND REPLACED WITH NEW SHIELD P/N 146A8127-12 IAW SRM 51-40-02-0G-0 AND BOEING DWG 146A0081 P/N 146A8127-12 AAR TOOL 36644 DATE 08-20-22 A TAG WN8985
